| Catalog Number |
382623 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the needle pierced the catheter.The patient wasn't overtly harmed, thankfully.However, the patient did receive an additional iv stick that was not necessary due to the poor quality of the needle.In this case, the needle was not only blunt-tipped, but it was not aligned properly with the catheter and punctured through the catheter itself.
Additional Manufacturer Narrative
G.4.K201075; k251654.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.